Follow
Massimiliano Berti
Massimiliano Berti
Verified email at sissa.it
Title
Cited by
Cited by
Year
KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation
P Baldi, M Berti, R Montalto
Mathematische Annalen 359 (1), 471-536, 2014
1672014
Quasi-periodic solutions with Sobolev regularity of NLS on Td with a multiplicative potential.
M Berti, P Bolle
Journal of the European Mathematical Society (EMS Publishing) 15 (1), 2013
1472013
Time quasi-periodic gravity water waves in finite depth
P Baldi, M Berti, E Haus, R Montalto
Inventiones mathematicae 214 (2), 739-911, 2018
1462018
KAM for autonomous quasi-linear perturbations of KdV
P Baldi, M Berti, R Montalto
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 33 (6), 1589-1638, 2016
1222016
KAM theory for the Hamiltonian derivative wave equation
M Berti, L Biasco, M Procesi
Annales scientifiques de l'École Normale Supérieure 46 (2), 301-373, 2013
1212013
KAM for reversible derivative wave equations
M Berti, L Biasco, M Procesi
arXiv preprint arXiv:1211.2136, 2012
1142012
Quasi-periodic standing wave solutions of gravity-capillary water waves
M Berti, R Montalto
American mathematical society 263 (1273), 2020
1132020
Cantor families of periodic solutions for completely resonant nonlinear wave equations
M Berti, P Bolle
1012006
Sobolev quasi-periodic solutions of multidimensional wave equations with a multiplicative potential
M Berti, P Bolle
Nonlinearity 25 (9), 2579, 2012
1002012
Almost global solutions of capillary-gravity water waves equations on the circle
M Berti, JM Delort
Springer International Publishing, 2018
952018
An abstract Nash–Moser theorem and quasi-periodic solutions for NLW and NLS on compact Lie groups and homogeneous manifolds
M Berti, L Corsi, M Procesi
Communications in Mathematical Physics 334 (3), 1413-1454, 2015
932015
Periodic solutions of nonlinear wave equations with general nonlinearities
M Berti, P Bolle
Communications in mathematical physics 243, 315-328, 2003
892003
Drift in phase space: a new variational mechanism with optimal diffusion time
M Berti, L Biasco, P Bolle
Journal de mathématiques pures et appliquées 82 (6), 613-664, 2003
832003
Branching of Cantor manifolds of elliptic tori and applications to PDEs
M Berti, L Biasco
Communications in mathematical physics 305 (3), 741-796, 2011
782011
Nonlinear oscillations of Hamiltonian PDEs
M Berti
Springer Science & Business Media, 2007
782007
An abstract Nash–Moser theorem with parameters and applications to PDEs
M Berti, P Bolle, M Procesi
Annales de l'Institut Henri Poincaré C 27 (1), 377-399, 2010
722010
A functional analysis approach to Arnold diffusion
M Berti, P Bolle
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 19 (4), 395-450, 2002
642002
Sobolev periodic solutions of nonlinear wave equations in higher spatial dimensions
M Berti, P Bolle
Archive for Rational Mechanics and Analysis 195 (2), 609-642, 2010
592010
A Nash-Moser approach to KAM theory
M Berti, P Bolle
Hamiltonian partial differential equations and applications, 255-284, 2015
582015
Multiplicity of periodic solutions of nonlinear wave equations
M Berti, P Bolle
Nonlinear Analysis: Theory, Methods & Applications 56 (7), 1011-1046, 2004
582004
The system can't perform the operation now. Try again later.
Articles 1–20